# SDR 2014FA0000126

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: General aviation
- Aircraft: N61CV
- Make and model: Snias AS350B2
- Aircraft serial: 4367
- Aircraft time: 350 hours, 1,030 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 350A77121321
- Condition: Leaking
- Location: Fuel Tank
- Part time: 350 hours, 1,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE 140 GALLON PLASTIC FUEL TANK HAS AN INTERCONNECT BOSS ON THE FRONT LOWER FACE. WHEN NOT USED IT IS COVERED WITH A RUBBER CAP SECURED WITH A HOSE CLAMP.  RECENTLY, DURING A ROUTINE INSPECTION, THE CAP WAS FOUND LEAKING.  IT WAS REPLACED WITH NEW WITHOUT INCIDENT.  THE OLD CAP HAD SIGNS OF AGE DETERIORATION RESULTING IN 3 DISTINCT CUTS IN THE RUBBER RESULTING IN THE FUEL LEAKAGE. THESE CUTS WERE NOT VISIBLE UNTIL THE CAP WAS REMOVED AND FLEXED. IF THIS CAP WERE TO FAIL, THE FUEL CELL WOULD BE EMPTIED WITHIN MINUTES. FROM THE NEW CAP PACKAGING, THERE IS A 10 YEAR SHELF LIFE TO THIS PART.
